| Catalog Number |
121887658 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the hip was revised and found depuy ceramic liner had broken into pieces.
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.